# SDR P5CA9700416

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, I/B FLAP MID-FLAP LOWER SURFACE DELAMINATED AT TRAILING EDGE O/B OF I/B FLAP.  REPAIRED PER BOEING SRM 51-40-09.
